# SDR WTAA950196

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 89737526
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PSC-SEA - EN ROUTE, THE LT ENGINE TORQUE FLUCTUATION REPORTED.  ACFT DIVERTED TO YKM.  CREW REPORTED LT ENGINE TORQUE REMAINED AT 40 PERCENT WITH ENGINE AT FLIGHT IDLE.  CREW ACCOMPLISHED INFLIGHT SHUTDOWN OF LT ENGINE.  ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LT ENGINE FUEL CONTROL UNIT.  ENGINE OPERATIONAL AND LEAK CHECK NORMAL DURING ENGINE GROUND RUN.  ACFT RETURNED TO SERVICE.  (Z)
